# SDR SWIA202157880

- Difficulty date: March 9, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 38,564 hours, 37,019 cycles
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Condition: Gouged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FOUND GOUGE ON  RH AILERON FRONT SPAR RETAINER BRACKET(AREA FLAGGED).     (C-CHECK RO 4/25/2021)    REMOVED AND REPLACED RH AILERON FRONT SPAR RETAINER BRACKET REF CRJ200 SRM 51-42-21 AND CRJ200 SRM 51-45-00 AND DWG CC670-13082 REV-B. COMPLIED WITH ATTACHED TASK 51-900-1003-SKY. SEE CONTINUE CARD FOR DETAILS.
